The Northward Migration of the Chinese
Bibliographic Data
| ID | 9826441 |
|---|---|
| Authors | Walter H Mallory (corresponding author) |
| Year | 1928 |
| Volume | 7 |
| Issue | 1 |
| Pages | 72 |
| Publication date | 1928-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Foreign Affairs (JOURNAL) |
| Journal identifiers | ISSN: 0015-7120 • E-ISSN: 2327-7793 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/20028665 |
| OpenAlex | W2562201048 |
| Language | EN |
Development economics · Economic geography · Economics · Geography · Political science · Migration, Ethnicity, and Economy
| Highly cited | No |
|---|